# SDR CALA2022062401571

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 70,817 hours, 30,026 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Aft Cabin L2 Doo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN L2 DOORWAY, SHAPE SILL HAS CORROSION ON AFT END (NR 32 255). ON REMOVAL OF THE SHAPE SILL, CORROSION WAS FOUND. ON THE TOP FACE OF THE DOOR SILL. CORROSION WAS REMOVED AND FOUND OUT OF LIMITS AND REPLACED SHAPE SILL, DOOR SILL AND CORNER FITTINGS
